Previous |  Up |  Next


Title: $P$-hypergoupes (English)
Author: Vougiouklis, Th.
Author: Konguetsof, L.
Language: English
Journal: Acta Universitatis Carolinae. Mathematica et Physica
ISSN: 0001-7140
Volume: 28
Issue: 1
Year: 1987
Pages: 15-20
Summary lang: English
Summary lang: Russian
Summary lang: Czech
Category: math
MSC: 20N20
MSC: 20N99
idZBL: Zbl 0658.20044
idMR: MR0929262
Date available: 2012-10-05T21:37:53Z
Last updated: 2015-03-16
Stable URL:


Files Size Format View
ActaCarolinae_028-1987-1_4.pdf 610.3Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo